This is a photo of

Allow the trippy community to use this photo in their answers.

Allow the trippy community to use this photo in their answers

Image Source:

  • Ruth Kongaika
  • "Have you experienced vertigo after traveling on a boat or plane?"

Have you experienced vertigo after traveling on a boat or plane?

Vertigo can be caused by inner ear disorders and can keep you off your feet for quite a while. My daughter-in-law went on a cruise to Alaska and it took a couple of months for her to get over the vertigo she experienced when she disembarked. Have you experienced vertigo?

Comments (0)

Need more information? Question already been asked? Let the poster know!


Comment required

 

					
					
					
				

Answer this Question

 Video: How to write a great answer

Mentioned in this answer:

Type the @-symbol in your answer to plot places on map!

3 Answers

  • Sue Jeske

    top answer by

    Not really sure if it was vertigo but after a cruise it will take me a few days to get my land legs back. I can feel the movement of the ship especially when I am sitting still or laying down. But that is usually after a cruise where there was a bit more rocking and rolling that usual. I have been on about 10 cruises and it has only happened a couple of times and usually on 7+ day cruises. Never after traveling on a plane, though.

    Comments (0)

    Ask for clarification, suggest corrections, or give thanks!


    Comment required

    Mentioned in this answer:

    Type the @-symbol in your answer to plot places on map!

    • ·
      • twitter
      • facebook
      • google
    • ·
      • Doesn't answer question
      • Mean-spirited
      • Spam
      • Inappropriate

    Send Sue a Thank You Note

    • Thank you!

    • Spot On!

    • You inspired me!

    • Amazing details

    • Saving for later

    • Great photos

    • Great restaurant recommendation

    • Leave a comment

  • Heather von Bargen

    answered by

    I've had ear problems my entire life. I get vertigo after almost every flight and cruise I take. It usually subsides after a day or two but in some cases, it's taken weeks and months. I take Zofran for the nausea. An acupuncturist might help your daughter-in-law. I went to mine afterwards and she was able to greatly alleviate my discomfort. If this is the first time she's had this, she may want to visit a doctor to see if there is something more serious causing it. My ears are exceptionally messed up so there is no surprise with me. It is a very difficult sensation to deal with and people who have never experienced it don't understand how bad it can be. Also drink a lot of water and check blood pressure. If it's low, I think it can potentially exacerbate the issue since dizziness is already prevalent. But I'm no doctor! Good luck to her!

    Comments (0)

    Ask for clarification, suggest corrections, or give thanks!


    Comment required

    Mentioned in this answer:

    Type the @-symbol in your answer to plot places on map!

    • ·
      • twitter
      • facebook
      • google
    • ·
      • Doesn't answer question
      • Mean-spirited
      • Spam
      • Inappropriate

    Send Heather a Thank You Note

    • Thank you!

    • Spot On!

    • You inspired me!

    • Amazing details

    • Saving for later

    • Great photos

    • Great restaurant recommendation

    • Leave a comment

  • Ashley and Ryan R

    answered by

    Cruise ship made me so wonky!!

    Comments (0)

    Ask for clarification, suggest corrections, or give thanks!


    Comment required

    Mentioned in this answer:

    Type the @-symbol in your answer to plot places on map!

    • ·
      • twitter
      • facebook
      • google
    • ·
      • Doesn't answer question
      • Mean-spirited
      • Spam
      • Inappropriate

    Send Ashley and Ryan a Thank You Note

    • Thank you!

    • Spot On!

    • You inspired me!

    • Amazing details

    • Saving for later

    • Great photos

    • Great restaurant recommendation

    • Leave a comment